# SDR DALA2017100907352

- Difficulty date: October 8, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 53,894 hours, 19,292 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE FWD EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE CONNECTOR IAW WDM 33-51. CHECKED OK.
